Alert archive / Illinois / Flash Flood Warnings in 2015

Flash Flood Warning 16, NWS Lincoln, IL

June 10, 2015Marshall County, Woodford County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 10, 2015, 7:25 PM CDT for Marshall County, Woodford County, Illinois. It was in force for 10 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2015, 7:25 PM CDT (00:25 UTC)
Expired
Jun 11, 2015, 5:00 AM CDT
In force
10 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Marshall County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 84 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 10:15 PM CDTFLASH FLOODWashburn, ILROUTE 89 CLOSED DUE TO HIGH WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 170 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2102 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1758 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WGUS53 KILX 110025
FFWILX
ILC123-203-110330-
/O.NEW.KILX.FF.W.0016.150611T0025Z-150611T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
725 PM CDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL MARSHALL COUNTY IN CENTRAL ILLINOIS...
  NORTHWESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1030 PM CDT
    
* AT 725 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WASHBURN...CAZENOVIA...BENSON...LOW POINT AND PATTONSBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4094 8910 4081 8908 4086 8950 4098 8944

$$

25
3 follow-up statements
122 
WGUS53 KILX 110324
FFWILX
ILC123-203-110600-
/O.EXT.KILX.FF.W.0016.000000T0000Z-150611T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1024 PM CDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL MARSHALL COUNTY IN CENTRAL ILLINOIS...
  NORTHWESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 100 AM CDT
    
* AT 1022 PM CDT...LOCAL LAW ENFORCEMENT REPORTED ROUTE 89 BLOCKED 
  BY FLOODING WATER NEAR WASHBURN. ALSO HAVE PARTS OF ROUTE 89 WITH 
  WATER FLOWING OVER IT NORTH OF METAMORA. RUNOFF FROM 2 TO 3 INCHES
  OF RAIN THE FELL EARLIER THIS EVENING WILL CONTINUE FLASH FLOODING
  OVER PARTS OF THE WARNED AREA ESPECIALLY NEAR WASHBURN. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WASHBURN...CAZENOVIA...BENSON...LOW POINT AND PATTONSBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING 
FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4094 8910 4081 8908 4086 8950 4098 8944

$$

07
660 
WGUS53 KILX 110547
FFWILX
ILC123-203-111000-
/O.EXT.KILX.FF.W.0016.000000T0000Z-150611T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1247 AM CDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL MARSHALL COUNTY IN CENTRAL ILLINOIS...
  NORTHWESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 500 AM CDT
    
* AT 1241 AM CDT...RADAR ESTIMATED 2 TO 4 INCHES OF RAIN HAS FALLEN 
  OVER NORTHWEST WOODFORD AND SOUTHERN MARSHALL COUNTIES SINCE 6 PM. 
  SHOWERS AND THUNDESTORMS WILL PRODUCE AN ADDITIONAL 1 TO 2 INCHES 
  OF RAIN THROUGH 4 AM AND CAUSE POSSIBLE FLASH FLOODING IN THE 
  WARNED AREA ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WASHBURN...CAZENOVIA...BENSON...LOW POINT AND PATTONSBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING 
FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4094 8910 4081 8908 4086 8950 4098 8944

$$

07
831 
WGUS73 KILX 110955 RRA
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
455 AM CDT THU JUN 11 2015

ILC123-203-111004-
/O.EXP.KILX.FF.W.0016.000000T0000Z-150611T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL-WOODFORD-
455 AM CDT THU JUN 11 2015

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL MARSHALL AND
NORTHWESTERN WOODFORD COUNTIES WILL EXPIRE AT 500 AM CDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A 
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD 
CLOSURES AND BE ON THE LOOKOUT FOR ANY LINGERING FLOODING OR PONDING 
OF WATER ON ROADWAYS. RELAY FLOOD REPORTS TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 4094 8910 4081 8908 4086 8950 4098 8944

$$

07

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:03 PM CDT, 4 hours 22 minutes earlier.

Area forecast discussion, Jun 10, 3:03 PM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT WED JUN 10 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 303 PM CDT WED JUN 10 2015

COLD FRONT SLOWLY EDGING TOWARDS THE FORECAST AREA THIS AFTERNOON IN
A MUGGY AIRMASS.  LAPS DATA SHOWING 4000-5000 J/KG AVAILABLE ENERGY
BUT SO FAR, CONVECTION HAS NOT YET STARTED.  HOWEVER, CONVECTION IS
ANTICIPATED ALONG THE BOUNDARY AS IT SAGS INTO ILX NORTHERN TIER.
ADVANCEMENT OF THE FRONT IN THE OVERNIGHT IS LIMITED WITH STRONG WAA
AHEAD OF THE BOUNDARY.  SHOWERS AND THUNDERSTORMS ANTICIPATED TO
REMAIN IN THE NORTHERN TIER AT LEAST IN THE IMMEDIATE TERM.  CAPE
WILL DECREASE SOMEWHAT ONCE THE SUN SETS AND THE DIURNAL INFLUENCE
IS LOST.  THAT BEING SAID, STILL ENOUGH OF A HUMID AND HOT AIRMASS
TO PROVIDE AMPLE MOISTURE FOR SHOWERS AND THUNDERSTORMS ALONG AND
NORTH OF A LINE FROM ROUGHLY HAVANA TO DANVILLE. EVEN WITH PWS IN
EXCESS OF 1.5-2"...THE HRRR AND RAP/RUC IS SOMEWHAT LIMITING THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS.  THAT BEING SAID, THE
NORTHERN TIER OF ILX IS STILL IN A SLIGHT RISK THROUGH THE
EVENING...AND WITH AMPLE CAPE, EVEN WITHOUT A LOT OF DEEP LAYER
SHEAR, STORMS CAN EASILY DEVELOP SOME GUSTY WINDS AND SMALL HAIL.

&&

.LONG TERM...(THURSDAY THROUGH WEDNESDAY)
ISSUED AT 303 PM CDT WED JUN 10 2015

THE 12Z MODELS SHOW THE COLD FRONT PROGRESSING NORTHWARD IN THE
MORNING, IN RESPONSE TO DEVELOPING LOW PRESSURE IN THE CENTRAL
PLAINS. INCREASING SOUTHERLY FLOW AND MOISTURE WILL CREATE A HOT AND
HUMID DAY ACROSS CENTRAL AND SE IL. STORM CHANCES WILL BE TIED TO
THE MOVEMENT OF THE FRONT NORTHWARD, SO AREAS NORTH OF A LINE FROM
RUSHVILLE TO LINCOLN TO BLOOMINGTON WILL HAVE THE BETTER CHANCES.
SPC INCREASED OUR SEVERE POTENTIAL FROM MARGINAL TO SLIGHT RISK IN
THAT GENERAL AREA, WITH ELEVATED CAPES OF 2-2500 J/KG AND BULK SHEAR
OF 20-25KTS PER BUFKIT SOUNDINGS. SO DOWNBURST WINDS AND HAIL WILL
BE THE PRIMARY HAZARDS FOR THURS AFTN/EVE.

THURSDAY NIGHT...THE SURFACE LOW IN EASTERN NEBRASKA WILL SLIDE EAST
ACROSS IOWA. A BREAK IN THE STORMS APPEARS LIKELY, UNTIL AROUND
SUNRISE ON FRIDAY AS THE LOW REACHES CLOSE TO NW IL. STORM CHANCES
WILL EXPAND TO THE SOUTHEAST ON FRIDAY...AS THE LOW PASSES TO OUR
NORTH AND IT DRAGS A COLD FRONT INTO OUR NORTHERN COUNTIES. THE
FRONT WILL TRIGGER STORMS, SOME POSSIBLE SEVERE WITH HAIL AND WIND.
SPC HAS US IN A MARGINAL RISK FOR FRIDAY/FRIDAY NIGHT. WE FOLLOWED
THE PROGRESSION OF THE FRONT TO THE SOUTHEAST ACROSS OUR AREA WITH
LIKELY POPS, FROM FRIDAY MORNING THROUGH FRIDAY NIGHT.

THE GFS/ECMWF/CANADIAN ALL SHOW THE COLD FRONT STALLING OUT ACROSS
OUR SOUTHERN COUNTIES ON SATURDAY...KEEPING THE FOCUS FOR STORMS
SOUTH OF PEORIA TO BLOOMINGTON. THE PASSAGE OF THE COLD FRONT SHOULD
HELP LOWER HIGH TEMPS NORTH OF THE FRONT INTO THE LOWER 80S, BUT
HUMIDITY WILL NOT IMPROVE MUCH AS DEWPOINTS REMAIN MID TO UPPER 60S.

THE FRONT WILL RETURN NORTHWARD SATURDAY NIGHT AND SUNDAY, WITH
STORM CHANCES INCREASING TO LIKELY ON SUNDAY WEST OF A LINE FROM
EFFINGHAM TO DANVILLE...AS A COUPLE OF STRONG SHORTWAVES TRIGGER
PERIODIC STORMS. LIKELY CHANCES OF RAIN LINGER NORTH OF PEORIA
SUNDAY NIGHT AND MONDAY AS LOW PRESSURE MOVES FROM THE PLAINS INTO
SOUTHERN WISCONSIN. MORE LIKELY POPS APPEAR EVIDENT IN THE EXTENDED
MODELS FOR TUESDAY ACROSS OUR NORTHERN COUNTIES AS A STRONG
SHORTWAVE PROGRESSES FROM KANSAS INTO NORTHERN ILLINOIS.

ONE MAIN THEME THROUGHOUT THE 7 DAY FORECAST IS HIGH MOISTURE
CONTENT IN THE AIRMASS, AND INSTABILITY EVERYDAY. SHEAR PARAMETERS
GENERALLY REMAIN LESS THAN 25KTS, WHICH LENDS TOWARD SLOW MOVING
STORMS AND THE POTENTIAL FOR VERY HEAVY RAINFALL. FLASH FLOODING
COULD BECOME A REAL CONCERN IN AREAS THAT SEE REPEATED STORM TRACKS
OVER THE NEXT WEEK. RAINFALL RATES OVER SHORT PERIODS OF TIME COULD
EASILY CLIMB AS HIGH AS 3 INCHES PER HOUR...AS PRECIPITABLE WATER
VALUES REPEATEDLY CLIMB TOWARD 2 INCHES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1243 PM CDT WED JUN 10 2015
MESSY FORECAST THROUGH THE NEXT FEW DAYS WITH PERIODIC THUNDER
CHANCES. HAVE OPTED FOR A TEMPO INVOF THE APPROACHING COLD FRONT.
SOUTHERLY WINDS DOMINATE OTHER TAF SITES THIS AFTERNOON AND
THROUGH THE OVERNIGHT HOURS. VCTS IS ENOUGH TO COVER SPI AND DEC
THROUGH THIS EVENING. BREAKING FROM VCTS TO VCSH TO LEAVE A BIT OF
A GAP IN THE THUNDER COVERAGE IN THE MORNING ACROSS THE AREA. SCT
AC ON SAT IMAGERY AND OBS CURRENTLY, SOME MORE SFC BASED CU
EXPECTED WITH THE CONVECTION LATER THIS AFTERNOON...AND LINGERING
SCT LLVL CLOUDS THROUGH THE OVERNIGHT AND LIKELY BKN HIGH FROM
CONVECTIVE DEBRIS, ALTHOUGH MODEL TIME HEIGHTS ARE VERY DIFFUSE
WITH THE MOISTURE THROUGH THE COLUMN AS WELL.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HJS
LONG TERM...SHIMON
AVIATION...HJS
Hazardous weather outlook, Jun 10, 3:15 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT WED JUN 10 2015

ILZ027>031-036>038-040>046-111100-
CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA-
PIATT-SCHUYLER-STARK-TAZEWELL-VERMILION-WOODFORD-
315 PM CDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND
WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS CONTAINING HAIL TO AROUND ONE INCH
DIAMETER AND WIND GUSTS TO 60 MPH ARE POSSIBLE THIS AFTERNOON AND
EVENING. HEAVY DOWNPOURS MAY ALSO PRODUCE LOCALIZED FLASH
FLOODING. AREAS OF RIVER FLOODING WILL CONTINUE TONIGHT ON
PORTIONS OF THE ILLINOIS AND SANGAMON RIVERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE THURSDAY THROUGH
TUESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS OF
RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE WEEK ON PORTIONS
OF THE ILLINOIS AND SANGAMON RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING.

ILZ047>057-061>063-066>068-071>073-111100-
CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MACON-MENARD-MORGAN-MOULTRIE-RICHLAND-
SANGAMON-SCOTT-SHELBY-
315 PM CDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

AREAS OF RIVER FLOODING WILL CONTINUE TONIGHT ON PORTIONS OF THE
LITTLE WABASH AND EMBARRAS RIVERS. ISOLATED THUNDERSTORMS ARE
POSSIBLE TONIGHT FROM I-70 NORTHWARD...HOWEVER THE THREAT FOR
ORGANIZED SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC THUNDERSTORM CHANCES WILL DEVELOP AGAIN THURSDAY NIGHT
THROUGH TUESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW.
AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE WEEK ON
PORTIONS OF THE LITTLE WABASH RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

HJS

In the hours before

Local storm report, Jun 10, 6:45 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
645 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             GILSON                  40.87N 90.20W
06/10/2015  M0.88 INCH       KNOX               IL   MESONET

0630 PM     HAIL             LACON                   41.02N 89.41W
06/10/2015  M1.75 INCH       MARSHALL           IL   PUBLIC

            VIA TWITTER

&&

25
Local storm report, Jun 10, 7:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
704 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             MARSHALL COUNTY AIRPORT 41.02N 89.39W
06/10/2015  E1.50 INCH       MARSHALL           IL   TRAINED SPOTTER

&&

25
Local storm report, Jun 10, 7:10 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
710 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND DMG     1 S LACON               41.01N 89.41W
06/10/2015                   MARSHALL           IL   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN ON THE SOUTH SIDE OF TOWN

&&

25
Local storm report, Jun 10, 7:12 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
712 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             HOPEWELL                40.98N 89.46W
06/10/2015  M1.00 INCH       MARSHALL           IL   TRAINED SPOTTER

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:17 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford43 min
Jun 10, 7:55 PM CDTSevere Thunderstorm WarningILXMarshall, Tazewell, Woodford50 min
Jun 10, 8:16 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark44 min
Jun 10, 8:29 PM CDTFlash Flood WarningILXPeoria3 hr
Jun 10, 9:03 PM CDTSevere Thunderstorm WarningILXKnox27 min
Jun 10, 9:21 PM CDTSevere Thunderstorm WarningILXTazewell39 min
Jun 10, 9:24 PM CDTSevere Thunderstorm WarningILXKnox66 min
Jun 10, 9:30 PM CDTFlash Flood WarningILXMarshall8 hr
Jun 10, 9:39 PM CDTFlash Flood WarningILXKnox7 hr
Jun 10, 10:14 PM CDTFlash Flood WarningILXFulton, Peoria, Tazewell7 hr
Jun 10, 10:51 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Mason, Peoria24 min
Jun 10, 11:11 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Mason, Peoria, Tazewell43 min
Jun 11, 1:01 AM CDTFlash Flood WarningILXFulton, Schuyler4 hr
Jun 11, 4:38 AM CDTAreal Flood AdvisoryILXSchuyler3 hr
Jun 11, 5:24 AM CDTRiver Flood WarningILXFulton, Knox69 hr
Jun 11, 3:11 PM CDTFlash Flood WatchILXFulton, Knox, McLean, Marshall, Peoria, Stark and 2 more19 hr

Nearby

Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.